# SDR R61A2021102700837

- Difficulty date: October 10, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,296 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASENGER FLOOR STRUCTURE, CORROSION FOUND ON PANEL SUPPORT BRACKET AT FR 87 RBL 29.  PASSENGER FLOOR STRUCTURE CORRODED PANEL SUPPORT BRACKET AT FR 87 RBL 29 REPLACED IAW SRM 51-41-01.BRAC
